# SDR AALA202409112676

- Difficulty date: September 1, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 63,584 hours, 26,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812622
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF FORWARD CARGO COMPARTMENT TRANSITION SHIELD FROM STA 420 TO STA 440, RBL 25. REPLACED SHIELD PER AARD 51-00-05-1.
